Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – S
Sá Earp, Henrique
$G_2$--instantons over asymptotically cylindrical manifolds
G2-instantons over twisted connected sums
Sabloff, Joshua
Duality for Legendrian contact homology
Sabourau, Stéphane
Isosystolic genus three surfaces critical for slow metric variations
Sadofschi Costa, Iván
Presentation complexes with the fixed point property
Sadofsky, Hal
Completions of Z/(p)–Tate cohomology of periodic spectra
Sadovskaya, Victoria
Global rigidity for totally nonsymplectic Anosov Zk actions
Saeki, Osamu
Singular fibers of stable maps and signatures of 4—manifolds
Sagave, Steffen
Logarithmic structures on K-theory spectra
Sageev, Micah
The asymptotic geometry of right-angled Artin groups, I
Sakuma, Makoto
A variation of McShane's identity for 2-bridge links
Salamon, Dietmar
Hypercontact structures and Floer homology
Instanton Floer homology with Lagrangian boundary conditions
Saldanha, Nicolau
The homotopy type of spaces of locally convex curves in the sphere
Salter, Nick
Surface bundles over surfaces with arbitrarily many fiberings
Salur, Sema
Deformations of asymptotically cylindrical coassociative submanifolds with fixed boundary
Salvatore, Paolo
Rational maps and string topology
Salvetti, Mario
Combinatorial Morse theory and minimality of hyperplane arrangements
Sambarino, Andres
Amalgam Anosov representations
Sambarino, Martín
Rotation intervals and entropy on attracting annular continua
Sambusetti, Andrea
Asymptotic properties of coverings in negative curvature
Local topological rigidity of non-geometric 3-manifolds
Samet, Iddo
Betti numbers of finite volume orbifolds
Samperton, Eric
Computational complexity and 3-manifolds and zombies
Sanderson, Brian
The compression theorem I
The compression theorem II: directed embeddings
Santos-Parker, Keli
Moduli of stable maps in genus one and logarithmic geometry I
Sapir, Mark
Lacunary hyperbolic groups
Šarić, Dragomir
Circle homeomorphisms and shears
Sasahira, Hirofumi
Unfolded Seiberg-Witten Floer spectra, I: Definition and invariance
Sauer, Roman
Volume and homology growth of aspherical manifolds
Sauvaget, Adrien
Cohomology classes of strata of differentials
Savas-Halilaj, Andreas
Lagrangian mean curvature flow of Whitney spheres
Saveliev, Nikolai
A splitting theorem for the Seiberg-Witten invariant of a homology $S^1 \times S^3$
Rohlin's invariant and gauge theory II. Mapping tori
Rohlin's invariant and gauge theory III. Homology 4—tori
Savelyev, Yasha
Quantum characteristic classes and the Hofer metric
Sawin, William
Scharlemann, Martin
Alternate Heegaard genus bounds distance
Fibered knots and property 2R and Slice-Ribbon Conjectures
Levelling an unknotting tunnel
Schaumann, Gregor
Orbifolds of n-dimensional defect TQFTs
Scherer, Jérôme
Cellular properties of nilpotent spaces
Scherotzke, Sarah
Kato-Nakayama spaces, infinite root stacks, and the profinite homotopy type of log schemes
Schick, Thomas
C*-Algebraic Higher Signatures and an Invariance Theorem in Codimension Two
Finite group extensions and the Baum—Connes conjecture
Homotopy groups of the moduli space of metrics of positive scalar curvature
The Gromoll filtration, KO-characteristic classes and metrics of positive scalar curvature
Schleimer, Saul
Canonical triangulations of Dehn fillings
Covers and the curve complex
Distances of Heegaard splittings
The disjoint curve property
Schlenk, Felix
The Gromov width of 4-dimensional tori
Schlenker, Jean-Marc
A cyclic extension of the earthquake flow I
The convex core of quasifuchsian manifolds with particles
Schlichtkrull, Christian
Topological Hochschild homology of Thom spectra and the free loop space
Units of ring spectra and their traces in algebraic K—theory
Schlumprecht, Thomas
The metric geometry of the Hamming cube and applications
Schmidt, Benjamin
Blocking light in compact Riemannian manifolds
Schneider, Friedrich Martin
Equivariant concentration in topological groups
Schneiderman, Robert
Tree homology and a conjecture of Levine
Whitney tower concordance of classical links
Schnell, Christian
Hodge modules on complex tori and generic vanishing for compact Kähler manifolds
Schommer-Pries, Christopher
Central extensions of smooth 2-groups and a finite-dimensional string 2-group
Tori detect invertibility of topological field theories
Schreieder, Stefan
On the construction problem for Hodge numbers
Schreve, Kevin
Thurston norm via Fox calculus
Schroeter, Franziska
Tropical refined curve counting via motivic integration
Schultens, Jennifer
Heegaard splittings of graph manifolds
Schulz, Bernd
Spherical subcomplexes of spherical buildings
Schulze, Felix
Ricci flow from spaces with isolated conical singularities
Schürg, Timo
Deriving Deligne-Mumford stacks with perfect obstruction theories
Erratum to deriving Deligne-Mumford stacks with perfect obstruction theories
Schürmann, Jörg
Characteristic classes of Hilbert schemes of points via symmetric products
Equivariant characteristic classes of external and symmetric products of varieties
Schütz, Dirk
Cohomological estimates for cat(X,ξ)
Schwartz, Richard
A better proof of the Goldman—Parker conjecture
Modular circle quotients and PL limit sets
Schwarz, Matthias
Floer homology of cotangent bundles and the loop product
Schwede, Stefan
Formal groups and stable homotopy of commutative rings
On the homotopy groups of symmetric spectra
Schweitzer, Paul
Exotic open 4-manifolds which are non-leaves
Scott, Nick
Gromov--Witten invariants of $\mathbb{P}^1$ and Eynard--Orantin invariants
Scott, Godfrey
Correction to ``The symmetry of intersection numbers in group theory''
Splittings of groups and intersection numbers
The symmetry of intersection numbers in group theory
Searle, Catherine
How to lift positive Ricci curvature
Non-negatively curved 5-manifolds with almost maximal symmetry rank
Segerman, Henry
1-efficient triangulations and the index of a cusped hyperbolic 3-manifold
Veering triangulations admit strict angle structures
Seidel, Paul
An open string analogue of Viterbo functoriality
Lagrangian homology spheres in (A_m) Milnor fibres
Series, Caroline
Limits of limit sets II: geometrically infinite groups
The Maskit embedding of the twice punctured torus
Settepanella, Simona
Combinatorial Morse theory and minimality of hyperplane arrangements
Seward, Brandon
Burnside's problem, spanning trees, and tilings
Seyfaddini, Sobhan
Towards a dynamical interpretation of Hamiltonian spectral invariants on surfaces
Shadrin, Sergei
Intersection numbers with Witten's top Chern class
Shalen, Peter
Characteristic subsurfaces, character varieties and Dehn fillings
Shankar, Krishnan
Snowflake groups, Perron–Frobenius eigenvalues and isoperimetric spectra
Sheiham, Desmond
Blanchfield and Seifert algebra in high-dimensional boundary link theory I: Algebraic K—theory
Shelukhin, Egor
The $L^p$-diameter of the group of area-preserving diffeomorphisms of $S^2$
Shen, Mingmin
Rationality, universal generation and the integral Hodge conjecture
Shen, Yefeng
Gromov--Witten theory of Fano orbifold curves, Gamma integral structures, and ADE-Toda Hierarchies
Shende, Vivek
A short proof of the Göttsche conjecture
Refined curve counting on complex surfaces
The Hilbert scheme of a plane curve singularity and the Homfly homology of its link
Shin, Dongsoo
A simply connected surface of general type with pg=0 and K²=3
A simply connected surface of general type with pg=0 and K²=4
Erratum: A simply connected surface of general type with pg=0 and K2=3
Shin, Hyunshik
Pseudo-Anosov mapping classes not arising from Penner's construction
Shoemaker, Mark
A mirror theorem for the mirror quintic
Shramov, Konstantin
On exceptional quotient singularities
Shrestha, Sumana
The nonuniqueness of Chekanov polynomials of Legendrian knots
Shustin, Eugenii
Logarithmic asymptotics of the genus zero Gromov—Witten invariants of the blown up plane
Sibilla, Nicolò
Kato-Nakayama spaces, infinite root stacks, and the profinite homotopy type of log schemes
Skeleta of affine hypersurfaces
Siefring, Richard
Intersection theory of punctured pseudoholomorphic curves
Siegel, Charles
Modular operads of embedded curves
Siegel, Kyler
Subflexible symplectic manifolds
Simon, Miles
Local smoothing results for the Ricci flow in dimensions two and three
Singer, Isadore
The index of projective families of elliptic operators
Sisto, Alessandro
Boundaries and automorphisms of hierarchically hyperbolic spaces
Boundaries of Dehn fillings
Hierarchically hyperbolic spaces I: curve complexes for cubical groups
Sivek, Steven
Correction to the article ``Monopole Floer homology and Legendrian knots''
Monopole Floer homology and Legendrian knots
Stein fillings and SU(2) representations
Slimowitz, Jennifer
Hofer—Zehnder capacity and length minimizing Hamiltonian paths
Slingerland, Johannes
Universal manifold pairings and positivity
Smillie, Peter
The Number of Convex Tilings of the Sphere by Triangles, Squares, or Hexagons
Smith, Ivan
Erratum to "Lefschetz pencils and divisors in moduli space", Geom. Topol. 5 (2001)
Lefschetz fibrations and the Hodge bundle
Lefschetz pencils and divisors in moduli space
Markov numbers and Lagrangian cell complexes in the complex projective plane
Quiver algebras as Fukaya categories
Smith, Jeffrey
Vanishing lines in generalized Adams spectral sequences are generic
Smoczyk, Knut
Lagrangian mean curvature flow of Whitney spheres
Smrekar, Jaka
On the Hodge conjecture for q-complete manifolds
Soma, Teruhiko
Existence of ruled wrappings in hyperbolic 3—manifolds
Song, Antoine
Appearance of stable minimal spheres along the Ricci flow in positive scalar curvature
Song, Jian
The greatest Ricci lower bound, conical Einstein metrics and the Chern number inequality
Sorrentino, Alfonso
Action minimizing properties and distances on the group of Hamiltonian diffeomorphisms
Souto, Juan
Algebraic and geometric convergence of discrete representations into PSL2C
Commuting tuples in reductive groups and their maximal compact subgroups
Dense embeddings of surface groups
Dynamics of the mapping class group action on the variety of PSL2 C characters
Homomorphisms between mapping class groups
Hyperbolic cone-manifolds with large cone-angles
Injections of mapping class groups
Minimality of the well-rounded retract
On the non-existence of certain branched covers
Spatzier, Ralf
Smooth factors of projective actions of higher rank lattices and rigidity
Totally non-symplectic Anosov actions on tori and nilmanifolds
Spolaor, Luca
(Log-)epiperimetric inequality and regularity over smooth cones for almost area-minimizing currents
Spreer, Jonathan
Bounds for the genus of a normal surface
Springborn, Boris
Discrete conformal maps and ideal hyperbolic polyhedra
Stadler, Stephan
Metric minimizing surfaces revisited
Stambaugh, Nathaniel
Outer space for untwisted automorphisms of right-angled Artin groups
Stancu, Radu
Saturated fusion systems as idempotents in the double Burnside ring
Stanley, Donald
The rational homotopy type of a blow-up in the stable case
Stapleton, Nathaniel
The character of the total power operation
Steimle, Wolfgang
Obstructions to stably fibering manifolds
Stern, Ronald
Invariants for Lagrangian tori
Stimac, Sonja
Stipsicz, András
An exotic smooth structure on CP²#6CP²
An infinite family of tight, not semi-fillable contact three-manifolds
Loose Legendrians and the plastikstufe
Ozsváth—Szábo invariants and tight contact three-manifolds I
The topology of Stein fillable manifolds in high dimensions II.
Stoffregen, Matthew
On homology cobordism and local equivalence between plumbed manifolds
Stojanoska, Vesna
The Picard group of topological modular forms via descent theory
Stong, Richard
Lengths of simple loops on surfaces with hyperbolic metrics
Stoppa, Jacopo
MPS degeneration formula for quiver moduli and refined GW/Kronecker correspondence
Storm, Peter
Dense embeddings of surface groups
Dynamics of the mapping class group action on the variety of PSL2 C characters
From the hyperbolic 24–cell to the cuboctahedron
Stošić, Marko
sl(N)–link homology (N≥ 4) using foams and the Kapustin–Li formula
Stover, Matthew
Amalgam Anosov representations
Classification and arithmeticity of toroidal compactifications with $3\bar{c}_2 = \bar{c}_1^2 = 3$
On the number of ends of rank one locally symmetric spaces
Streets, Jeffrey
A formal Riemannian structure on conformal classes and uniqueness for the $\sigma_2$-Yamabe problem
Regularity results for pluriclosed flow
Strenner, Balázs
Pseudo-Anosov mapping classes not arising from Penner's construction
Strickland, Neil
Complex cobordism of involutions
Strle, Sašo
Knot concordance and Heegaard Floer homology invariants in branched covers
Nonorientable surfaces in homology cobordisms
Studenmund, Daniel
Semidualities from products of trees
Su, Yang
On $5$-manifolds with free fundamental group and simple boundary links in $S^5$
Suciu, Alexander
Homotopy Lie algebras, lower central series and the Koszul property
Sukhov, Alexandre
On the Hodge conjecture for q-complete manifolds
Sullivan, John
Criticality for the Gehring link problem
Quadrisecants give new lower bounds for the ropelength of a knot
Sullivan, Joseph
Criticality for the Gehring link problem
Quadrisecants give new lower bounds for the ropelength of a knot
Sullivan, Michael
Rounding corners of polygons and the embedded contact homology of T3
Sun, Ao
Min-max minimal disks with free boundary in Riemannian manifolds
Sun, Hongbin
Positive simplicial volume implies virtually positive Seifert volume for 3-manifolds
Virtual domination of 3-manifolds
Sun, Song
Kähler-Ricci flow, Kähler-Einstein metric, and K-stability
Swann, Andrew
Toric geometry of G2-manifolds
Swarup, Gadde
Canonical decompositions of 3—manifolds
Splittings of groups and intersection numbers
Swenson, Eric
Convergence groups from subgroups
Świątkowski, Jacek
Filling invariants of systolic complexes and groups
Infinite groups with fixed point properties
Szabó, Szilárd
Algebraic Nahm transform for parabolic Higgs bundles on P1
Szabó, Zoltán
An exotic smooth structure on CP²#6CP²
Heegaard Floer homology and alternating knots
Holomorphic disks and genus bounds
Knot Floer homology and the four-ball genus
Legendrian knots, transverse knots and combinatorial Floer homology
On combinatorial link Floer homology
On the Floer homology of plumbed three-manifolds
Székelyhidi, Gábor
Sasaki-Einstein metrics and K-stability
Szendrői, Balázs
Non-commutative Donaldson—Thomas invariants and the conifold
Szűcs, András
Cobordism of singular maps